# SDR UPS00532239

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Condition: Intermittent
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A, DURING APPROACH TO BFI, T/E FLAP DISAGREE MESSAGE AT FLAPS LESS THAN 1 DEGREE CHECKLIST RUN & LANDING AT BFI FOUND T/E FLAP  BYPASS VALVE INTERMITTANT INOP.  REMOVED AND REPLACED VALVE.
